Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am having constant back ache, will this effect my sexual life ?

I am having constant back ache....from past one month..i have applied went and its coming again and theere any problem in my spine..will this effect my sexual life??
Asked On : Sat, 14 Nov 2009
Answers:  4 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

There could be problem with the spine or spinal mucles. Get a thorough check up done along with an x-ray, show it to ortho doc, he will help you better with medications and appropriate back exercises.

Answered: Sat, 14 Nov 2009
  User's Response
this can be due to the disc prolapse, its better to get a xray done soon. not to neglect it by taking pain killers. i think a proper seating arragement will help u more.
Answered: Fri, 4 Dec 2009
  User's Response
hey go for swimming yaar. it is the muscle that is causing pain. swimm with good girls around pain will vanish and your sexual life also will be more colourful......
Answered: Sun, 6 Dec 2009
  User's Response
low back ache, hmmmm. phhht, abraka dabra, dabraka abra. gayab it is gone... poye poche...
Answered: Wed, 25 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor